# SDR ASAA0944341

- Difficulty date: January 29, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6552878102
- Condition: Corroded
- Location: Bs 927-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR SUPPORT JUST IB OF THRESHOLD CORRODED.  R&R L2 DOOR SUPPORT IAW SRM 51-40-02 PG.2 ITEM 4 A/B.
